# SDR TSAA0053196

- Difficulty date: August 24, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6548674
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE SECTION 46, BS 727 KEEL BEAM AREA SKIN AND DOUBLER DUE TO CORROSION.  REMOVED CORROSION AND INSTALLED .063 INCH AND .050 INCH FILLER AND .063 INCH DOUBLER IAW ECO 2454.  AIRCRAFT RETURNED TO SERVICE.  (M)
